# SDR DALA2020012150434

- Difficulty date: January 15, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 75,026 hours, 24,583 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE DISBOND OF 4 X 3 AT UPPER SKIN OF LE SLAT 9 TRAILING EDGE WEDGE OSS-679 RT WING. REPAIRED IAW SRM 51-70-10-2R-4, AND SRM 57-43-02-2R-1.
